# SDR AALA201709129005

- Difficulty date: September 9, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 96,255 hours, 15,598 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT THE L4 DOOR IS INOPERATIVE.  REMOVED AND REPLACED FLASHLIGHT PER AMM 25-64-00.  OPERATIONAL CHECK GOOD.
